# SDR YENA201712110993

- Difficulty date: December 11, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 2160
- Aircraft time: 55,726 hours, 19,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON AFT CABIN FLOOR BEAM Y1292 FRAME 68 STR 23LH; REMOVED AND REPLACED FLOORBEAM FROM FR68 TO FR 69 AT Y1292 STR 23 LH AFT CABIM IAW A320 SRM 51-72-11, 53-41-14 FIG 001, 53-00-14-283-002.
